# SDR RMXA2415

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N95CH
- Make and model: Bell 206L-4
- Aircraft serial: 52195
- Aircraft time: 7,880 hours, 46,720 cycles
- Engine: Allsn 250C30P
- Engine time: 4,648 hours, 8,817 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004115
- Part serial: A208
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: CR
- How discovered: M
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP LIGHT ILLUMINATED DURING FLIGHT.  FOUND 2 METAL CHIPS ON LOWER DETECTOR.  ALSO, REMOVED FILTER AND OPENED.  FOUND METAL INSIDE FILTER.  REMOVED TRANSMISSION AND SENT TO APPROVED REPAIR STATION FOR REPAIR.
